# SDR CA960826013

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Atach Bolt
- Part number: 71658
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) MAIN LANDING GEAR RETRACT ACTUATOR SUPPORT FITTING ATTACHMENT BOLTS SHEARED AND ACTUATOR FELL OVER AND DOWN WHEN GEAR WAS EXTENDED. FREE FALL EXTENSION INITIATED, NO PROBLEMS. MAINTENANCE CHECK REVEALED ACTUATOR SUPPORT FITTING BOLTS SHEARED. BOLTS, NUTS AND ACTUATOR FITTING REPLACED.
